Alert archive / Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Aug 30, 2021, 9:06 AM EDT for Giles County, Virginia; Mercer County, West Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2021, 9:06 AM EDT (13:06 UTC)
- Expired
- Aug 30, 2021, 9:45 AM EDT
- In force
- 39 min
- Issued by
- NWS Blacksburg, VA
- Hail
- 0.00 in
- Wind
- 30
Counties Giles County, VA, Mercer County, WV
The radar
The Roanoke radar (KFCX), 63 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 1.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 747 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
596
WWUS81 KRNK 301306
SPSRNK
Special Weather Statement
National Weather Service BLACKSBURG VA
906 AM EDT Mon Aug 30 2021
VAZ010-011-013-WVZ042>044-301345-
Giles VA-Pulaski VA-Bland VA-Mercer WV-Summers WV-Monroe WV-
906 AM EDT Mon Aug 30 2021
...A strong thunderstorm will impact portions of
northeastern Pulaski, Giles, northeastern Bland, southwestern
Summers, Mercer and southwestern Monroe Counties through 945 AM
EDT...
At 906 AM EDT, Doppler radar was tracking a strong thunderstorm over
Willowton, or near Narrows, moving southeast at 30 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bluefield...
Princeton...
Pearisburg...
Narrows...
Pembroke...
Athens...
and Peterstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3758 8118 3760 8114 3759 8109 3760 8107
3748 8041 3744 8043 3742 8048 3739 8046
3726 8054 3723 8062 3718 8059 3710 8064
3731 8133
TIME...MOT...LOC 1306Z 292DEG 26KT 3737 8090
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
$$
ETWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 30, 6:24 AM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Aug 30, 6:24 AM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
624 AM EDT Mon Aug 30 2021
.SYNOPSIS...
Hot and humid weather, along with daily scattered showers and
thunderstorms, will persist through Tuesday. Rain chances
increase significantly by Wednesday into Wednesday night as the
remnants of Ida approach the central Appalachians. In the wake
of Ida, high pressure will build in from the northwest for next
weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 302 AM EDT Monday...
Hot and Humid with scattered showers and thunderstorms today into
tonight.
The center of Hurricane Ida was located near latitude 30.6 North,
longitude 90.8 West this morning. Ida is moving toward the north
near 9 mph, and this general motion will continue today. A faster
northeastward motion is expected to begin by tonight and continue on
Tuesday. Ida will move farther inland over southeastern Louisiana
early this morning and move into southwestern Mississippi later this
morning. Ida is then forecast to move over central and northeastern
Mississippi this afternoon and tonight. See latest NHC advisory for
details.
For our region, areas of low clouds and fog this morning will lift
by late morning. The combination of heating, frontal and outflow
boundaries across the region will generate showers and thunderstorms
especially this afternoon and evening. Shortwave energy rotating
across the upper ridge will help the development of convection. Some
of the storms have the potential for producing localized heavy rain
and damaging winds. Increasing mid clouds ahead of Ida will hinder
severe weather potential keeping CAPEs lower. WAA will keep it quite
hot and humid with high temperatures this afternoon ranging from the
mid 70s in the mountains to the mid 90s in the piedmont. Storms will
slowly diminish this evening into tonight with the loss of solar
heating. Areas of low clouds and fog will form tonight into Tuesday
morning. Low temperatures tonight will drop into the upper 50s in
the mountains to the upper 60s to near 70 degrees in the piedmont.
Moderate confidence in Near Term Forecast.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As of 500 AM EDT Monday...
Remnants of Hurricane Ida to bring heavy rainfall, gusty
winds, and possibly a few tornadoes to the region late Tuesday
through Wednesday...
Ida will be the main focus through this period as the remnants
of such track right through the region late Tuesday through
Wednesday morning. The latest track will bring some of the
maximum impacts of this former major hurricane through our
region. Timing brings the core of the system through the area
Tuesday Night/Wednesday morning exiting to the northeast
Wednesday afternoon. Main concern will be excessive rainfall,
but as with T.S. Floyd just a couple of weeks ago, tornadoes
will also be a threat overnight Tuesday into Wednesday morning.
Outer spiral rain bands associated with Ida should reach the
area Tuesday afternoon. If enough heating and instability is
realized, there may be scattered thunderstorms as well, which
will increase the threat of localized flooding. Given all of the
rainfall during the past couple of days, especially New River
Valley and southeast WV as well as the southern Shenandoah
Valley, flooding concerns will be a greater threat. There will
also be some tornado threat with stronger cells in these outer
spiral bands as shear will be on the increase late Tuesday.
However, the greater threat for tornadoes comes overnight
Tuesday into Wednesday morning when 300-400+ low-level helicity
is indicated tracking across the region in associated with the
core remnants of Hurricane Ida. This is a very poor time for
tornado development synoptically, but it won't really make any
difference when associated with a tropical storm. This will need
to be watched very carefully as the circulation with Ida is much
stronger than that associated with Fred which produced two EF0
tornadoes in our area, even though Ida has tracked across much
more real estate before arriving here than did Fred. This has
been indicated in the SPC outlooks for both Day2 and Day3 and
could be increased to a 5% tornado risk with later outlooks.
A time has gone by, the threat for excessive rainfall has become
a greater concern with the slight eastward shift in the track of
Ida. The core rainfall will likely track very near or just
northwest of the CWA early Wednesday into Wednesday afternoon.
The greatest concern for excessive rainfall will be west of the
Blue Ridge and along the I-64 corridor. Have issued a Flash
Flood Watch in coordination with neighbors for 2-4 inches of
rainfall late Tuesday through early Wednesday with locally 3-5
inches possible, even 6 inches in a few mountainous spots in
the west/northwest. The FFA may need to be expanded further
south and east if the track shifts any further east/south. WPC
expects the heaviest rain to fall just to the west/northwest of
our CWA, but it is right on our border with a MDT threat both
Day2 to our west and Day3 to our north. Most of our CWA is
covered with a SLIGHT west to MRGL east. Look for possible
adjustments with time.
We ran the GTCM and it gave us way too much wind through the
heart of the CWA. As other offices are not using this tool, we
will revert back to a more general wind field, but some gusty
winds late Tuesday/early Wednesday are possible along/near the
Blue Ridge, perhaps 20kts at times.
Rainfall will begin to shift northeast out of the area late
Wednesday, but will carry the FFA through midnight Wednesday in
the event that the slower ECMWF model verifies and heavy
rainfall lingers in the northeastern part of the CWA.
Temperatures Tuesday will still be on the warm side with 80s
west to 90s east, but after that the remainder of the period
should see highs in the 70s and lows in the 60s. No cooling of
significance is expected until beyond this period.
/Confidence in Forecast Parameters/
- High Confidence in Temperatures,
- Moderate to High Confidence in Probabilities of Precipitation,
- Moderate Confidence in Wind Direction and Speed,
- Moderate Confidence in Thunderstorms.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 600 AM EDT Monday...
Much quieter, drier weather conditions expected in the wake
of Ida Thursday into the Weekend...
Ida quickly scoots out of here Thursday morning into midday. Both
the GFS and Euro tend to agree with this as drier air quickly rushes
in as a large area of Canadian high pressure builds over the Great
Lakes region. As Ida, departs a few residual showers cannot be ruled
out especially over the mountains of the Greenbrier Valley/Alleghany
Highlands thanks to north to northwesterly flow. Shower activity
will shutdown by late Thursday afternoon and evening as direr air
continues to filter in. Breezy conditions will also be in play with
Ida departing north and east and high pressure coming in from the
north and west tightening the gradient.
Lingering showers will dissipate and skies will clear as we head
into Thursday night as high pressure builds closer to the region.
Winds will shutdown by Friday with lowering humidity and mostly
sunny skies to finish out the workweek. Highs will top out in the
mid to upper 70s over the mountains with low to mid 80s out east by
Friday afternoon. Much of the same can be expected Saturday and
Sunday with highs increasing by a degree or two each afternoon.
Overnight lows will be nice and crisp especially Friday and Saturday
night as temperatures dip into the 50s. Some locations in the
mountains could even bottom out in the mid to upper 40s on both of
those nights.
Our next chance at a shower or thunderstorm arrives by Monday as a
new front dives into the area. Models right now don't seem to keen
on any widespread rain at this point with a continued warming trend
as high pressure sticks around into early next week.
Confidence remains moderate to high in the long term period.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
As of 625 AM EDT Monday...
Isolated convection in the northern mountains this morning will
increase in coverage this afternoon and tonight. The second concern
for aviation operation is areas of low clouds and fog this morning.
KLWB has a chance for LIFR/IFR fog this morning. KBCB also has a
good chance for LIFR fog after receiving 1.59 inch of rain Sunday.
The combination of heating and low level boundaries will
generate scattered MVFR/IFR showers and thunderstorms this
afternoon and evening. Any convection will taper off this evening
into tonight with the loss of solar heating.
Medium confidence in ceilings,visibilities and winds during taf
period.
Extended Aviation Discussion...
Pockets of low clouds and fog are expected Monday night into
Tuesday morning especially in the river valley. Diurnal showers and
thunderstorms are expected on Tuesday. Tropical moisture and more
widespread rainfall chances arrive late Tuesday into early Wednesday.
The remnants of Hurricane Ida will bring widespread heavy rainfall
to the region, first in the form of spiral bands of locally heavy
rainfall and scattered thunderstorms Tuesday afternoon and evening
transitioning to a more stead moderate to occasionally heavy
rainfall Tuesday night into Wednesday.Much quieter, drier weather
conditions expected in the wake of Ida Thursday into the Weekend.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch from Tuesday afternoon through Wednesday
evening for VAZ007-009>013-015-016.
NC...None.
WV...Flash Flood Watch from Tuesday afternoon through Wednesday
evening for WVZ042>044-507-508.
&&
SYNOPSIS...KK
NEAR TERM...KK
SHORT TERM...RAB
LONG TERM...RAB
AVIATION...KKHazardous weather outlook, Aug 30, 4:39 AM EDT, 4 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 439 AM EDT Mon Aug 30 2021 NCZ001>006-018>020-VAZ014-017>020-022>024-032>035-043>047-058-059- 311200- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Montgomery-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt- Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania- Campbell-Appomattox-Buckingham-Halifax-Charlotte- 439 AM EDT Mon Aug 30 2021 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...Today and tonight. Scattered thunderstorms will be possible this afternoon and evening. The main concern will be locally heavy rainfall and localized flooding or flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The remnants of Hurricane Ida will be passing through the region late Tuesday through Wednesday. Widespread heavy rainfall is expected which will lead to flooding, flash flooding, and eventually larger main stem river flooding. In addition, gusty winds combined with the heavy rainfall may bring down some trees and result in scattered power outages. Finally, a few tornadoes will be possible across the region as the tightly wound up circulation associated with the remnants of Ida pass through the area late Tuesday into early Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed Tuesday afternoon through Wednesday morning for reports of flooding, wind damage, and possibly tornadoes. Reports should be submitted by calling 1-866-215-4324, social media, email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk. VAZ007-009>013-015-016-WVZ042>044-507-508-311200- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Grayson-Carroll-Mercer- Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 439 AM EDT Mon Aug 30 2021 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for southwest Virginia and southeast West Virginia. .DAY ONE...Today and tonight. Scattered thunderstorms will be possible this afternoon and evening. The main concern will be locally heavy rainfall and localized flooding or flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. The remnants of Hurricane Ida will be passing through the region late Tuesday through Wednesday. Widespread heavy rainfall is expected which will lead to flooding, flash flooding, and eventually larger main stem river flooding. In addition, gusty winds combined with the heavy rainfall may bring down some trees and result in scattered power outages. Finally, a few tornadoes will be possible across the region as the tightly wound up circulation associated with the remnants of Ida pass through the area late Tuesday into early Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Reports should be submitted by calling 1-866-215-4324, social media, email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk. RAB
In the hours before
Special weather statement, Aug 30, 4:47 AM EDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
447 AM EDT Mon Aug 30 2021
WVZ043-508-300945-
Western Greenbrier WV-Summers WV-
447 AM EDT Mon Aug 30 2021
...A strong thunderstorm will impact portions of
Summers County through 545 AM EDT...
At 446 AM EDT, Doppler radar was tracking a strong thunderstorm near
Daniels, or 7 miles east of Beckley, moving south at 10 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hinton...
Sandstone...
Pipestem...
Buck...
Jumping Branch...
Lawn...
and Pipestem Resort State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3782 8064 3776 8067 3771 8066 3766 8070
3752 8100 3759 8109 3761 8106 3764 8107
3769 8098 3772 8097 3770 8091 3767 8090
3768 8088 3773 8090 3774 8092 3777 8089
3782 8094 3787 8081 3787 8075
TIME...MOT...LOC 0846Z 344DEG 10KT 3778 8105
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
RABSpecial weather statement, Aug 30, 7:46 AM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
746 AM EDT Mon Aug 30 2021
WVZ042>044-507-508-301230-
Western Greenbrier WV-Mercer WV-Summers WV-Eastern Greenbrier WV-
Monroe WV-
746 AM EDT Mon Aug 30 2021
...A strong thunderstorm will impact portions of
southwestern Greenbrier, Summers, northeastern Mercer and western
Monroe Counties through 830 AM EDT...
At 745 AM EDT, Doppler radar was tracking a strong thunderstorm near
Flat Top, or 7 miles northwest of Pipestem, moving southeast at 30
mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hinton...
Ronceverte...
Alderson...
Peterstown...
Camp Creek...
Sandstone...
and Pipestem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3775 8041 3737 8076 3743 8084 3743 8086
3739 8088 3751 8123 3758 8120 3759 8109
3761 8106 3764 8107 3772 8097 3770 8091
3767 8090 3768 8088 3774 8092 3777 8089
3782 8094 3787 8081 3787 8075 3788 8076
TIME...MOT...LOC 1145Z 292DEG 26KT 3761 8107
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ETSpecial weather statement, Aug 30, 9:06 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
906 AM EDT Mon Aug 30 2021
VAZ010-011-013-WVZ042>044-301345-
Giles VA-Pulaski VA-Bland VA-Mercer WV-Summers WV-Monroe WV-
906 AM EDT Mon Aug 30 2021
...A strong thunderstorm will impact portions of
northeastern Pulaski, Giles, northeastern Bland, southwestern
Summers, Mercer and southwestern Monroe Counties through 945 AM
EDT...
At 906 AM EDT, Doppler radar was tracking a strong thunderstorm over
Willowton, or near Narrows, moving southeast at 30 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bluefield...
Princeton...
Pearisburg...
Narrows...
Pembroke...
Athens...
and Peterstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3758 8118 3760 8114 3759 8109 3760 8107
3748 8041 3744 8043 3742 8048 3739 8046
3726 8054 3723 8062 3718 8059 3710 8064
3731 8133
TIME...MOT...LOC 1306Z 292DEG 26KT 3737 8090
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ETThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 8:01 PM EDT | Special Weather Statement | RNK | Montgomery, Roanoke | 29 min |
| Aug 29, 8:33 PM EDT | Special Weather Statement | RNK | Montgomery, City of Roanoke, City of Salem | 27 min |
| Aug 29, 8:34 PM EDT | Special Weather Statement | RNK | Franklin | 26 min |
| Aug 29, 9:28 PM EDT | Special Weather Statement | RNK | Floyd | 32 min |
| Aug 29, 9:31 PM EDT | Special Weather Statement | RNK | Pittsylvania | 29 min |
| Aug 29, 10:01 PM EDT | Special Weather Statement | RNK | Patrick | 29 min |
| Aug 29, 10:03 PM EDT | Special Weather Statement | RNK | Pittsylvania | 27 min |
| Aug 29, 10:07 PM EDT | Special Weather Statement | RNK | Appomattox, Campbell, City of Lynchburg | 23 min |
| Aug 29, 10:24 PM EDT | Special Weather Statement | RNK | Henry, Patrick | 51 min |
| Aug 29, 10:29 PM EDT | Special Weather Statement | RNK | Halifax | 46 min |
| Aug 29, 10:31 PM EDT | Special Weather Statement | RNK | Appomattox, Buckingham, Campbell | 44 min |
| Aug 29, 11:11 PM EDT | Special Weather Statement | RNK | Appomattox, Buckingham | 34 min |
| Aug 29, 11:13 PM EDT | Special Weather Statement | RNK | Halifax | 47 min |
| Aug 30, 5:04 AM EDT | Flash Flood Watch | RNK | Alleghany, Amherst, Bath, Bedford, Bland, Botetourt and 21 more | 60 hr |
| Aug 30, 1:27 PM EDT | Special Weather Statement | RNK | Smyth | 33 min |
| Aug 30, 2:54 PM EDT | Special Weather Statement | RNK | Bath | 51 min |
| Aug 30, 4:01 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 29 min |
| Aug 30, 4:37 PM EDT | Special Weather Statement | RNK | Rockbridge, City of Buena Vista, City of Lexington | 38 min |
| Aug 30, 4:39 PM EDT | Special Weather Statement | RNK | City of Danville | 36 min |
| Aug 30, 4:56 PM EDT | Special Weather Statement | RNK | City of Danville | 34 min |
| Aug 30, 5:25 PM EDT | Special Weather Statement | RNK | City of Danville | 35 min |
| Aug 30, 5:51 PM EDT | Special Weather Statement | RNK | Wythe | 24 min |
| Aug 30, 5:58 PM EDT | Special Weather Statement | RNK | City of Danville | 47 min |
| Aug 30, 6:13 PM EDT | Special Weather Statement | RNK | Halifax | 32 min |
| Aug 30, 6:56 PM EDT | Areal Flood Advisory | RNK | Grayson, Smyth, Wythe | 2 hr |
| Aug 30, 7:11 PM EDT | Special Weather Statement | RNK | City of Martinsville | 34 min |
| Aug 30, 7:37 PM EDT | Special Weather Statement | RNK | Floyd | 38 min |
| Aug 30, 7:39 PM EDT | Areal Flood Advisory | RNK | Pittsylvania, City of Danville | 3 hr |
| Aug 30, 7:44 PM EDT | Special Weather Statement | RNK | City of Danville | 31 min |
| Aug 30, 7:45 PM EDT | Special Weather Statement | RNK | Carroll | 30 min |
| Aug 30, 7:47 PM EDT | Severe Thunderstorm Warning | RNK | Halifax, Pittsylvania | 35 min |
| Aug 30, 6:25 PM EDT | Special Weather Statement | RNK | Surry | 35 min |
| Aug 30, 3:20 AM EDT | Areal Flood Advisory | RNK | Greenbrier | 6 hr |
| Aug 30, 4:47 AM EDT | Special Weather Statement | RNK | Summers | 58 min |
| Aug 30, 7:46 AM EDT | Special Weather Statement | RNK | Summers | 44 min |
Nearby
Special Weather Statements in Virginia, 2021Special Weather Statements in West Virginia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.